Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 579023, 7 pages
http://dx.doi.org/10.1155/2014/579023
Research Article

Some Further Results on Oscillations for Neutral Delay Differential Equations with Variable Coefficients

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia

Received 27 December 2013; Revised 9 April 2014; Accepted 23 April 2014; Published 11 May 2014

Academic Editor: Elena Braverman

Copyright © 2014 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Grammatikopoulos, E. A. Grove, and G. Ladas, “Oscillations of first-order neutral delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 120, no. 2, pp. 510–520, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. K. Grammatikopoulos, E. A. Grove, and G. Ladas, “Oscillation and asymptotic behavior of neutral differential equations with deviating arguments,” Applicable Analysis, vol. 22, no. 1, pp. 1–19, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267, Marcel Dekker, New York, NY, USA, 2004. View at MathSciNet
  4. R. D. Driver, “A mixed neutral system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 2, pp. 155–158, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977. View at MathSciNet
  6. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, Clarendon Press, New York, NY, USA, 1991. View at MathSciNet
  7. J.-G. Dong, “Oscillation of solutions for first order neutral differential equations with distributed deviating arguments,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 784–790, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. I. Zahariev and D. D. Baĭnov, “Oscillating properties of the solutions of a class of neutral type functional-differential equations,” Bulletin of the Australian Mathematical Society, vol. 22, no. 3, pp. 365–372, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. Ladas and Y. G. Sficas, “Oscillations of neutral delay differential equations,” Canadian Mathematical Bulletin, vol. 29, no. 4, pp. 438–445, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Gopalsamy and B. G. Zhang, “Oscillation and nonoscillation in first order neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 151, no. 1, pp. 42–57, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q. Chuanxi and G. Ladas, “Oscillations of neutral differential equations with variable coefficients,” Applicable Analysis, vol. 32, no. 3-4, pp. 215–228, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Q. Chuanxi and G. Ladas, “Oscillations of first-order neutral equations with variable coefficients,” Monatshefte für Mathematik, vol. 109, no. 2, pp. 103–111, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. K. Choi and N. J. Koo, “Oscillation theory for delay and neutral differential equations,” Trends in Mathematics, vol. 2, pp. 170–176, 1999. View at Google Scholar
  14. J. R. Greaf, R. Savithri, and E. Thandapani, “Oscillation of first order neutral delay differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 12, pp. 1–11, 2004. View at Google Scholar
  15. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, Marcel Dekker, New York, NY, USA, 1995. View at MathSciNet
  16. I. R. Al-Amri, “On the oscillation of first-order neutral delay differential equations with real coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 4, pp. 245–249, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  17. E. M. Elabbasy and S. H. Saker, “Oscillation of first order neutral delay differential equations,” Kyungpook Mathematical Journal, vol. 41, no. 2, pp. 311–321, 2001. View at Google Scholar · View at MathSciNet
  18. G. Ladas and S. W. Schults, “On oscillations of neutral equations with mixed arguments,” Hiroshima Mathematical Journal, vol. 19, no. 2, pp. 409–429, 1989. View at Google Scholar · View at MathSciNet
  19. Y. G. Sficas and I. P. Stavroulakis, “Necessary and sufficient conditions for oscillations of neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 123, no. 2, pp. 494–507, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. R. S. Kulenović, G. Ladas, and A. Meimaridou, “Necessary and sufficient condition for oscillations of neutral differential equations,” Australian Mathematical Society B, vol. 28, no. 3, pp. 362–375, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. G. Zhang, “Oscillation of first order neutral functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 311–318, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. S. Yu, Z. Wang, and C. X. Qian, “Oscillation of neutral delay differential equations,” Bulletin of the Australian Mathematical Society, vol. 45, no. 2, pp. 195–200, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Karpuz and O. Öcalan, “Oscillation criteria for some classes of linear delay differential equations of first-order,” Bulletin of the Institute of Mathematics, vol. 3, no. 2, pp. 293–314, 2008. View at Google Scholar · View at MathSciNet
  24. S. H. Saker and I. Kubiaczyk, “Oscillation of solutions to nonlinear neutral delay differential equations,” Journal of Applied Analysis, vol. 8, no. 2, pp. 261–278, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. P. Chen, J. S. Yu, and L. H. Huang, “Oscillations of first order neutral differential equations with variable coefficients,” Journal of Mathematical Analysis and Applications, vol. 185, no. 2, pp. 288–301, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  26. I. Kubiaczyk and S. H. Saker, “Oscillation of solutions to neutral delay differential equations,” Mathematica Slovaca, vol. 52, no. 3, pp. 343–359, 2002. View at Google Scholar · View at MathSciNet
  27. F. N. Ahmed, R. R. Ahmad, U. S. Din, and M. S. Noorani, “Oscillation criteria of first order neutral delay differential equations with variable coefficients,” Abstract and Applied Analysis, vol. 2013, Article ID 489804, 5 pages, 2013. View at Publisher · View at Google Scholar
  28. J. R. Graef, M. K. Grammatikopoulos, and P. W. Spikes, “Asymptotic behavior of nonoscillatory solutions of neutral delay differential equations of arbitrary order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 21, no. 1, pp. 23–42, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  29. I. Kubiaczyk, S. H. Saker, and J. Morchalo, “New oscillation criteria for first order nonlinear neutral delay differential equations,” Applied Mathematics and Computation, vol. 142, no. 2-3, pp. 225–242, 2003. View at Publisher · View at Google Scholar · View at MathSciNet